# SDR AALA201511239003

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 7,860 hours, 3,236 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904066
- Condition: Defective
- Location: E&E Bay
- Part time: 7,849 hours, 3,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN COCKPIT, TURNED BLOWER OFF & SMELL CLEARED.  REPLACED AVIONICS EQUIPMENT BLOWER FAN IAW AMM 21-26-51.
